On star compactifications

Lorenzo Acosta, I. Marcela Rubio

Abstract

We study the ordered structure of the collection of star compactifications by n points and the behavior of these compactifications through quotients obtained by identification of additional points.

Keywords

Star compactifications; Quotient spaces; Ordered structure

Full Text:

PDF

References

J. Blankespoor and J. Krueger, Compactifications of topological spaces, Electronic Journal of Undergraduate Mathematics, Furman University. 2 (1996), 1–5.

N. Bourbaki, Elements of mathematics, General topology, Addison-Wesley, France, 1968.

K. D. Magill Jr., N-point compactifications, Amer. Math. Monthly. 72 (1965), 1075-1081. http://dx.doi.org/10.2307/2315952

J. Margalef et al. Topología, vol. 3. Alhambra, Madrid, 1980.

J. R. Munkres, Topology. A first course, Prentice-Hall, New Jersey, 1975.

M. Murdeshwar, General topology, John Wiley and Sons, New York, 1983.

T. Nakassis and S. Papastavridis, On compactifying a topological space, by adding a finite number of points, Bull. Soc. Math., Grece. 17 (1976), 59-65.

C. Ruíz and L. Blanco, Acerca del compactificado de Alexandroff, Bol. Mat. (3) 20 (1986), 163-171.

S. Willard, General Topology, Addison-Wesley, Publishing Company, 1970.

Abstract Views

1749
Metrics Loading ...

Metrics powered by PLOS ALM




Esta revista se publica bajo una licencia de Creative Commons Reconocimiento-NoComercial-SinObraDerivada 4.0 Internacional.

Universitat Politècnica de València

e-ISSN: 1989-4147   https://doi.org/10.4995/agt